MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. MEDCOMP® PLASTIC POWER INJECTABLE INFUSION PORT; DIGNITY CT-PORT

MEDICAL COMPONENTS, INC. MEDCOMP® PLASTIC POWER INJECTABLE INFUSION PORT; DIGNITY CT-PORT
Model Number MRDP80AMS
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ir brought patient for port check.Port not giving blood return.Catheter was detached from port under flouro.Port, locking mechanism, and catheter were retrieved from patient.Locking collar was on port.Not sure if catheter was locked.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The port was returned for evaluation with the lumen detached.The port lock was assembled on the lumen.Relative measurements were taken of the port stem and found to be within specification.After decontamination the lumen was attached to the port stem according to ifu instructions and the locking collar snapped into place.The lumen was then pulled with force but did not detach from the stem.No failure was found with the returned devices.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the port, port lumen, and lumen lock were manufactured and inspected according to specification with no non-conformances or abnormalities.We are unable to determine the cause for the disconnection of the lumen from the port.Incorrect assembly of the lumen to the port during implantation could be a contributing factor.The instructions for use (ifu) provided with the kit clearly identify the steps to be taken to attach the catheter to the port.Any deviation could potentially lead to a disconnection of the catheter or catheter lock.The ifu states the catheter should be advanced "just up to the second rib", not over the second rib.Also noted in the ifu, "advancing catheter too far along port stem could lead to "mushrooming" of tubing when the catheter lock is advanced." this could prevent the catheter lock from fully engaging on the port stem.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MEDCOMP® PLASTIC POWER INJECTABLE INFUSION PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key21917508
Report Number2518902-2025-00019
Device Sequence Number18399984
Product Code LJT
UDI-Device Identifier00884908149081
UDI-Public(01)00884908149081(17)290731(10)MRRR870
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRDP80AMS
Device Catalogue NumberMRDP80AMS
Device Lot NumberMRRR870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown